# SDR UPS01835285

- Difficulty date: March 15, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT PIT 31 SMOKE DETECTOR FAILED AT DEPARTURE.  REPLACED BATTERIES IN PIT 31 SMOKE DETECTOR FA3450 IAW MM 26-18-02.  THIS CLEARS M211233, PLACARD REMOVED.
